# SDR AALA20130122004

- Difficulty date: January 22, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 67,340 hours, 35,101 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED AT ATTACHMENTS TO FRAME, STATION 160 AND LONGERON 4 LEFT.  INSTALLED SPLICE REPAIR PER SRM 53-02-00 FIGURE 18.
